Alert archive / Georgia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 163, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jul 25, 2012, 7:23 PM EDT for Tattnall County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2012, 7:23 PM EDT (23:23 UTC)
- Expired
- Jul 25, 2012, 7:55 PM EDT
- In force
- 32 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
County Tattnall County, GA
The radar
The Charleston,SC radar (KCLX), 126 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 11.4 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1335 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 772 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
297
WUUS52 KCHS 252323
SVRCHS
GAC267-260030-
/O.NEW.KCHS.SV.W.0163.120725T2323Z-120726T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
723 PM EDT WED JUL 25 2012
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL TATTNALL COUNTY IN SOUTHEAST GEORGIA...
* UNTIL 830 PM EDT
* AT 723 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A SEVERE THUNDERSTORM...NEAR GORDONIA ALTAMAHA STATE PARK. THE
STORM WAS NEARLY STATIONARY.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH...
* SOME LOCATIONS IN THE WARNING INCLUDE...
GORDONIA ALTAMAHA STATE PARK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE SHELTER AS THUNDERSTORMS APPROACH.
REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024...WHEN IT IS
SAFE TO DO SO.
&&
LAT...LON 3205 8221 3209 8221 3214 8220 3214 8213
3202 8213 3201 8222 3205 8222
TIME...MOT...LOC 2323Z 068DEG 0KT 3208 8219
$$3 follow-up statements
566
WWUS52 KCHS 252335
SVSCHS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
735 PM EDT WED JUL 25 2012
GAC267-260030-
/O.CON.KCHS.SV.W.0163.000000T0000Z-120726T0030Z/
TATTNALL GA-
735 PM EDT WED JUL 25 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR WEST CENTRAL TATTNALL COUNTY...
...DANGEROUS SEVERE THUNDERSTORM TO IMPACT AREAS WEST OF REIDSVILLE...
AT 732 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR GORDONIA ALTAMAHA STATE PARK. THIS
STORM WAS DRIFTING WEST INTO EASTERN TOOMBS COUNTY.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DESTRUCTIVE WINDS IN EXCESS OF 80 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...GORDONIA
ALTAMAHA STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS...TAKE COVER IMMEDIATELY. SEVERE THUNDERSTORM WINDS CAN BE AS
DESTRUCTIVE AS A TORNADO AND ARE CAPABLE OF FLIPPING AUTOMOBILES AND
MOBILE HOMES. ABANDON VEHICLES AND MOBILE HOMES FOR MORE SUBSTANTIAL
SHELTER. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR AND AVOID
WINDOWS.
TO REPORT HAIL OR WIND DAMAGE...CONTACT THE CHARLESTON NATIONAL
WEATHER SERVICE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH TWITTER USING
#WXREPORT.
&&
LAT...LON 3205 8221 3209 8221 3214 8220 3214 8213
3202 8213 3201 8222 3205 8222
TIME...MOT...LOC 2335Z 068DEG 0KT 3208 8219
$$166
WWUS52 KCHS 252348
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
748 PM EDT WED JUL 25 2012
GAC267-260030-
/O.CON.KCHS.SV.W.0163.000000T0000Z-120726T0030Z/
TATTNALL GA-
748 PM EDT WED JUL 25 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR WEST CENTRAL TATTNALL COUNTY...
AT 748 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM NEAR GORDONIA ALTAMAHA STATE PARK. THIS
STORM WAS DRIFTING SLOWLY WEST INTO EASTERN TOOMBS COUNTY.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...GORDONIA
ALTAMAHA STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
&&
LAT...LON 3205 8221 3209 8221 3214 8220 3214 8213
3202 8213 3201 8222 3205 8222
TIME...MOT...LOC 2348Z 068DEG 0KT 3208 8219
$$585
WWUS52 KCHS 252355
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
755 PM EDT WED JUL 25 2012
GAC267-260005-
/O.CAN.KCHS.SV.W.0163.000000T0000Z-120726T0030Z/
TATTNALL GA-
755 PM EDT WED JUL 25 2012
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL TATTNALL COUNTY
HAS BEEN CANCELLED...
AT 755 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM THAT PROMPTED
THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN CANCELED.
ALTHOUGH THE IMMEDIATE THREAT FOR DAMAGING WINDS AND LARGE HAIL HAS
ENDED...THUNDERSTORMS ARE STILL PRODUCING FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES. THE SAFEST COURSE OF ACTION IS TO REMAIN INDOORS
UNTIL THE STORMS HAVE PASSED.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
LAT...LON 3205 8221 3209 8221 3214 8220 3214 8213
3202 8213 3201 8222 3205 8222
TIME...MOT...LOC 2355Z 068DEG 0KT 3208 8219
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 6:14 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jul 25, 6:14 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 614 PM EDT WED JUL 25 2012 .SYNOPSIS... ATLANTIC HIGH PRESSURE WILL REMAIN SOUTH OF THE AREA THROUGH THE WEEK AS A TROUGH OF LOW PRESSURE PERSISTS INLAND. A WEAK COLD FRONT MAY APPROACH LATE IN THE WEEKEND AND LINGER ACROSS THE REGION INTO EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... SCATTERED TSTMS PERSIST ACROSS PARTS OF INTERIOR SOUTHEAST GEORGIA LATE THIS AFTERNOON. KCLX RADAR DATA SHOWS A WELL DEFINED DIFFERENTIAL HEATING BOUNDARY EXTENDING FROM SOUTHERN HAMPTON COUNTY INTO CENTRAL SCREVEN COUNTY AND SINKING SOUTH. THIS BOUNDARY IS POISED TO INTERSECT THE SEA BREEZE SHORTLY POTENTIALLY IGNITING ADDITIONAL SHOWERS/TSTMS. THE CORRIDOR OF HIGHEST INTEREST WILL BE FROM SYLVANIA SOUTH TO METTER AHEAD OF THESE BOUNDARIES. HAVE REORIENTED OUR HIGHEST POPS /UP TO 40 PERCENT/ IN THESE AREAS FOR THE NEXT FEW HOURS AND REMOVED POPS ACROSS MUCH OF SOUTHEAST SOUTH CAROLINA AND COASTAL GEORGIA WHERE THE BOUNDARY LAYER IS STABILIZING. THE AIRMASS ACROSS INTERIOR SOUTHEAST GEORGIA REMAINS HOT AND UNSTABLE WITH SBCAPES IN EXCESS OF 2500 J/KG. THE RISK FOR A FEW SEVERE TSTMS CONTINUES WITH DCAPES IN EXCESS OF 1200 J/KG SUPPORTING A RISK FOR DAMAGING WINDS. HIGH FREEZING LEVELS/WBZ HEIGHTS SUGGEST HAIL IS UNLIKELY. WE ARE CAREFULLY WATCHING TSTMS THAT ARE DEVELOPING OVER NORTH CAROLINA MOUNTAINS AND FOOTHILL. A FEW GUIDANCE MEMBERS SHOWS SOME OF THIS ACTIVITY ORGANIZING AND MAKING A RUN FOR NORTHEAST SOUTH CAROLINA AND THE CHARLESTON TRI-COUNTY AREA LATER THIS EVENING. NOT READY TO INTRODUCE POPS INTO THE FORECAST IN THIS AREA JUST YET...BUT TRENDS WILL BE MONITORED. IT SHOULD BE NOTED THE MOST RECENT RUNS OF SOME OF THE HIGHER RESOLUTION MODELS HAVE STARTED TO BACK OFF ON THIS SCENARIO. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... THE UPPER RIDGE IS EXPECTED TO WEAKEN AND SHIFT EAST AS AN UPPER TROUGH APPROACHES FROM THE WEST. LOW-LEVEL FLOW WILL SHIFT FROM NORTHWEST TO WEST-SOUTHWEST...RESULTING IN A PERIOD OF HOT AND HUMID CONDITIONS. THE WESTERLY LOW-LEVEL WIND COMPONENT WILL KEEP THE SEABREEZE PINNED NEAR THE COASTLINE UNTIL MID TO LATE AFTERNOON. THE PRIMARY SURFACE FEATURE WILL BE THE INLAND LEE TROUGH ALTHOUGH A SURFACE FRONT COULD DROP TOWARD THE AREA DURING THE DAY SATURDAY. DAYTIME CONVECTION WILL PROBABLY NOT INITIATE UNTIL THE AFTERNOON HOURS AND REMAIN RATHER ISOLATED THURSDAY AND FRIDAY. A BIT MORE COVERAGE POSSIBLE ON SATURDAY WITH THE APPROACHING COLD FRONT. WITH HIGH TEMPS PROGGED TO REACH THE UPPER 90S THURSDAY AND FRIDAY... COMBINED WITH DEWPOINTS WELL INTO THE 70S...HEAT INDICES COULD REACH 110F IN SPOTS EITHER DAY. MOS OUTPUT INDICATES UPPER 70S DEWPOINTS IN MOST AREAS THURSDAY AFTERNOON. HOWEVER NAM MODEL SOUNDINGS INDICATE SOME DRIER AIR MIXING DOWN DURING THE HOURS OF PEAK HEATING AND SURFACE DEWPOINTS DROPPING INTO THE LOWER 70S IN MANY LOCATIONS. THIS WOULD KEEP HEAT INDICES JUST BELOW 110F. ALTHOUGH CHANCES ARE RELATIVELY HIGH THAT A HEAT ADVISORY WILL EVENTUALLY BE NEEDED...WE WILL LEAVE THE DECISION TO THE MIDNIGHT SHIFT AND ALLOW ANOTHER LOOK AT DEWPOINT PROGS/TRENDS. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... THE OVERALL PATTERN IN THE LONG TERM FORECAST PERIOD FAVORS A TROF ALONG MUCH OF THE EASTERN SEABOARD THAT ORIGINATES FROM A DEEP CLOSED LOW POSITIONED NEAR HUDSON BAY. AT THE SURFACE THE PATTERN IS A BIT MORE QUESTIONABLE...WITH THE UNCERTAINTY REVOLVING AROUND THE POSSIBILITY OF A COLD FRONT CROSSING THE AREA OR LINGERING IN THE VICINITY. CURRENT RUNS OF THE ECMWF AND THE GFS TEND TO FAVOR A CLEAN FRONTAL PASSAGE...WHICH CLIMATOLOGICALLY IS NOT THE FAVORED SOLUTION. IF THE FRONT WERE TO STALL OUT ACROSS THE AREA EARLY NEXT WEEK...IT WOULD STAND TO REASON THAT THE CONVECTIVE ACTIVITY COULD BE ON THE INCREASE. DUE TO THE UNCERTAINTY AT THIS POINT...THE FORECAST FEATURES SLIGHT CHANCE TO CHANCE POPS THROUGH THE PERIOD. WITH THE TROF ALOFT AND LOWERING HEIGHTS...TEMPS FEATURE A DOWNWARD TREND CLOSER TO CLIMO VALUES OF LOWER 90S BY THE END OF THE PERIOD. && .AVIATION /22Z WEDNESDAY THROUGH MONDAY/... WE HAVE FORECAST VFR CONDITIONS FOR BOTH KSAV AND KCHS WITH MAINLY MID TO LATE AFTERNOON CHANCES FOR TSTMS...WITH THE THREAT DIMINISHING BY 00Z...PROBABLY EARLIEST AT KCHS. HOWEVER...THERE IS A SMALL RISK THAT ANOTHER ORGANIZED CLUSTER OF STORMS DEVELOPS UPSTREAM ACROSS NORTHERN SC AND HEADS SOUTHEAST TOWARD THE COAST THIS EVENING AND THIS WOULD EXTEND THE THREAT OF SHOWERS AND TSTMS LONGER THAN CURRENTLY ADVERTISED. EXTENDED AVIATION OUTLOOK...THERE ARE NO CONCERNS WITH A GREATER THAN 30 PERCENT CONFIDENCE FACTOR. && .MARINE... THROUGH TONIGHT...S/SW FLOW TO DOMINATE WITH WINDS MAINLY 15 KT OR LESS AND SEAS 4 FT OR LESS. SMALL CHANCE THAT A CLUSTER OF TSTMS COULD PUSH OFFSHORE THIS EVENING SO MARINERS SHOULD BE ALERT FOR WORSE CONDITIONS THAN FORECAST. THURSDAY THROUGH SUNDAY...THE GENERAL PATTERN OF A SURFACE TROF INLAND AND HIGH PRESSURE OFF TO THE E AND SE WILL REMAIN THE SAME INTO THE WEEKEND. THE PRESSURE GRADIENT WILL TIGHTEN AND LOOSEN THROUGH THE PERIOD AS THE TROF MEANDERS ABOUT THE CENTRAL CAROLINAS. PERIODS OF 15-20 KNOT FLOW WILL BE POSSIBLE...ESPECIALLY DURING OVERNIGHT SURGES AND THE COASTAL SEA BREEZE...BUT THE LIKELIHOOD OF SMALL CRAFT ADVISORIES APPEARS LOW. SEAS WILL BE A MIXTURE OF SHORT PERIOD WIND DRIVEN WAVES AND LONGER PERIOD SWELL WAVES...WITH THE RESULTING COMBINED SEAS MOSTLY HELD AT OR BELOW 4 OR 5 FT. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM...RJB SHORT TERM...JRL/RJB LONG TERM...BSH AVIATION...JRL/RJB MARINE...JRL/RJB
Hazardous weather outlook, Jul 25, 6:18 PM EDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 618 PM EDT WED JUL 25 2012 GAZ087-088-099-100-114-115-262230- JENKINS-SCREVEN-CANDLER-BULLOCH-TATTNALL-EVANS- 618 PM EDT WED JUL 25 2012 ...ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS...SCATTERED THUNDERSTORMS WILL PERSIST THIS EVENING. A FEW OF THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. PEOPLE FROM SYLVANIA SOUTH TO METTER AND REIDSVILLE SHOULD REMAIN ALERT FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE ACTION. STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEWS SOURCE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. EXCESSIVE HEAT...TEMPERATURES IN THE MID TO UPPER 90S COMBINED WITH HIGH HUMIDITY COULD LEAD TO HEAT INDEX VALUES REACHING OR EXCEEDING 110 DEGREES FOR MID TO LATE WEEK. HEAT ADVISORIES MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ330-350-352-354-374-262230- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 618 PM EDT WED JUL 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GAZ101-116>119-137>141-SCZ040-042>045-047>052-262230- EFFINGHAM-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM- LONG-INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 618 PM EDT WED JUL 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. EXCESSIVE HEAT...TEMPERATURES IN THE MID TO UPPER 90S COMBINED WITH HIGH HUMIDITY COULD LEAD TO HEAT INDEX VALUES REACHING OR EXCEEDING 110 DEGREES FOR MID TO LATE WEEK. HEAT ADVISORIES MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 25, 4:51 PM EDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
451 PM EDT WED JUL 25 2012
SCZ047-051-252115-
COASTAL JASPER-INLAND JASPER-
451 PM EDT WED JUL 25 2012
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF JASPER COUNTY THROUGH
515 PM EDT...
AT 449 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM...NEAR HARDEEVILLE...MOVING SOUTH AT 15 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
HARDEEVILLE AND PURYSBURGH...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3226 8115 3228 8112 3230 8112 3228 8099
3226 8099 3225 8102 3220 8101 3220 8112
3222 8114 3222 8115 3223 8114 3224 8115
TIME...MOT...LOC 2052Z 012DEG 11KT 3226 8109Local storm report, Jul 25, 5:09 PM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
509 PM EDT WED JUL 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM TSTM WND GST 3 NNE HINESVILLE 31.88N 81.57W
07/25/2012 M61 MPH LIBERTY GA ASOS
FORT STEWART ASOS REPORTED EAST WIND OF 24 GUSTING TO
53 KTS.
&&
EVENT NUMBER CHS1200524
JRLSpecial weather statement, Jul 25, 5:31 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 531 PM EDT WED JUL 25 2012 GAZ100-116-252145- BULLOCH-INLAND BRYAN- 531 PM EDT WED JUL 25 2012 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BULLOCH AND BRYAN COUNTIES THROUGH 545 PM EDT... AT 528 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM OLNEY TO LANIER... MOVING NORTHWEST AT 5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE... ELLABELL AND LANIER... PREPARE NOW FOR THE FOLLOWING HAZARDS... STRONG WINDS OF 45 TO 55 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST WEATHER INFORMATION. && LAT...LON 3228 8146 3203 8148 3206 8163 3228 8157 TIME...MOT...LOC 2132Z 138DEG 7KT 3227 8151 3206 8156
Special weather statement, Jul 25, 6:02 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 602 PM EDT WED JUL 25 2012 GAZ100-116-252230- BULLOCH-INLAND BRYAN- 602 PM EDT WED JUL 25 2012 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BULLOCH AND BRYAN COUNTIES THROUGH 630 PM EDT... AT 600 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM...NEAR BAY...MOVING SOUTH AT 5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE... BAY... PREPARE NOW FOR THE FOLLOWING HAZARDS... STRONG WINDS OF 45 TO 55 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. && LAT...LON 3215 8152 3220 8167 3231 8162 3227 8148 TIME...MOT...LOC 2203Z 012DEG 5KT 3224 8158
Special weather statement, Jul 25, 6:20 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 620 PM EDT WED JUL 25 2012 GAZ114-137-252230- LONG-TATTNALL- 620 PM EDT WED JUL 25 2012 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL AND LONG COUNTIES THROUGH 630 PM EDT... AT 616 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM...NEAR TISON. THE STORM WAS NEARLY STATIONARY. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE... GLENNVILLE AND MENDES... PREPARE NOW FOR THE FOLLOWING HAZARDS... GUSTY WINDS OF 40 TO 50 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST WEATHER INFORMATION. && LAT...LON 3200 8204 3203 8192 3188 8191 3188 8205 TIME...MOT...LOC 2220Z 176DEG 1KT 3194 8199
Special weather statement, Jul 25, 6:31 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
631 PM EDT WED JUL 25 2012
GAZ114-252300-
TATTNALL-
631 PM EDT WED JUL 25 2012
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL COUNTY
THROUGH 700 PM EDT...
AT 628 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM...NEAR TISON...MOVING NORTHWEST AT 5 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
MENDES...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3197 8214 3207 8201 3197 8193 3190 8195
3188 8201
TIME...MOT...LOC 2231Z 129DEG 6KT 3196 8201The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 10:04 PM EDT | Special Marine Warning | CHS | 116 min | |
| Jul 24, 11:03 PM EDT | Special Marine Warning | CHS | 117 min | |
| Jul 24, 11:44 PM EDT | Special Marine Warning | CHS | 82 min | |
| Jul 25, 3:20 PM EDT | Special Weather Statement | CHS | Chatham | 25 min |
| Jul 25, 4:02 PM EDT | Special Weather Statement | CHS | Liberty | 28 min |
| Jul 25, 4:06 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Chatham | 30 min |
| Jul 25, 4:30 PM EDT | Special Weather Statement | CHS | Liberty | 30 min |
| Jul 25, 4:49 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Liberty | 45 min |
| Jul 25, 5:31 PM EDT | Special Weather Statement | CHS | Bryan | 14 min |
| Jul 25, 6:02 PM EDT | Special Weather Statement | CHS | Bulloch | 28 min |
| Jul 25, 6:20 PM EDT | Special Weather Statement | CHS | Tattnall | 10 min |
| Jul 25, 6:31 PM EDT | Special Weather Statement | CHS | Tattnall | 29 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.